# SDR F3LA2024072300109

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N363
- Make and model: Airbus A320-251N
- Aircraft serial: 9260
- Aircraft time: 14,551 hours, 6,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 264218
- Condition: Defective
- Location: Emergency Lights
- Component: Emergency Power, Diehl, D1347
- Component part number: 32146210
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF LP348078-1. CABIN CONDITION REPORTS EIS / EMERGENCY & EXIT LIGHTING FLICKERING DURING TAKEOFF. CIDS SYSTEM TEST SHOWS EPSU (EMERGENCY LIGHTING POWER SUPPLY) 12WL FAULTING. CORRECTIVE ACTION: REMOVED AND REPLACED 12WL EPSU ASSEMBLY PER AMM 33-51-38-400-001-A. OPERATIONAL CHECK NORMAL. NO FAULTS NOTED./END/
